Free Delivery in Ireland for Orders over €49

BENYLIN DAY & NIGHT TABS

€9,68

What is it
Benylin Day and Night Tablets are used to relieve nasal or sinus congestion with headache, fever and pain which are associated with the cold and flu. The white day medication contains 500mg of Paracetamol which reduces inflammation, relieves pain and fever. It also contains 60mg of pseudoephedrine hydrochloride, a decongestant, which clears the nasal passage. The night medication also contains Paracetamol as well as 25mg diphenhydramine hydrochloride which helps relieve coughing and sneezing.

Dosage
Daytime dose. adults and children 12 years and over, take 1 white tablet in the morning, at midday and in the afternoon.
Nighttime dose. one blue tablet to be taken at night.
Do not take more than the recommended dose in 24 hours.
DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT

Warnings and Cautions
Do not exceed the recommended dose. Keep out of the reach and sight of children. Do not take with any other Paracetamol products. Nighttime tablets may cause drowsiness. Do not take if you are pregnant or breast feeding. Not suitable for children under the age of 12 years.

Ingredients
Active ingredients include Paracetamol 500mg, Diphenhydramine hydrochloride 25mg, Pseudoephedrine hydrochloride 60mg.